# SDR ASMF200701006

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 46,643 hours, 31,977 cycles
- Engine: Pwa JT8D219
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Part number: 38003681
- Part serial: P252
- Condition: Obstructed
- Location: Apu
- Part time: 2,268 hours, 1,464 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED SMOKE ODOR IN THE CABIN. AIR CONDITIONING SYSTEM WAS SHUTDOWN AND APU DOORS WERE CHECKED, DETECTING A PLASTIC IN THE APU INLET. PLASTIC WAS REMOVED AND WATER SEPARATORS WERE REPLACED IAW MM 21-20-2, TESTED CORRECT. DURING BOARDING, CAPTAIN REPORTED AGAIN SMOKE ODOR IN THE CABIN, SO THE AIRCRAFT WAS SENT TO THE HANGAR. APU, WATER SEPARATORS AND PRIMARY AND SECONDARY HEAT EXCHANGERS OF BOTH SYSTEMS WERE REPLACED IAW MM 49-10-00, 21-20-2 AND 21-51-02, TESTED CORRECT.
